# SDR DXTA200701845

- Difficulty date: January 9, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 8,483 hours, 5,231 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE FROM THE DOWN POSITION WHEN ATTEMPTING TO RETRACT THE LANDING GEAR AFTER TAKEOFF. JACKED AIRCRAFT CHECKED SYSTEM FOR PROPER OPERATION COULD NOT DUPLICATE. REMOVED AND REPLACED LANDING GEAR CONTROL UNIT. OPS CHECKED GOOD IAW 750 M/M CH 32-30-00
